Well first I would tell you too go to your doc and have a plan of action done up with him/her as to coming off these type of meds ......not to just do it on your own ....
Is the meds not helping or what is your reasoning behind coming off if you dont mind me asking
Please do take this to a professional though as it can cause some serious effects for you and your body
** Also could you pplease take off the caps as it makes it look as though you are yelling I know you are not BUT others might ....*** thanks
Keep us posted and remember none here are doctors or able to give advice for coming off meds like that we are here for fantastic support and understanding and hope you get thru this with a doc helping you
Contribute today to support Healing Well Forums...Donate @
Moderator for Anxiety /Panic
Moderator for Alzheimer's
Co Moderator for Crohns Disease
DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
Be Thankful for the Difficult times..During those times we GROW
EMPATHY is Always Better than APATHY
" Friends Are Cheaper Than Therapists "